# SDR UPS99829955

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 FLOORBOARD CORRODED AROUND INSERT FS 1420 LBL 10.  REMOVED CORROSION IAW DC8 SRM 51-1-8, CUT OUT DAMAGE AND REPAIR IAW DC 8 SRM 53-2-3 ALODINE AND PRIME REPAIR DOUBLER IAW DC8 SRM 51-1-8.  INSTALLED ALL REPAIR DOUBLER IAW DC8 SRM 51-1-21A.
